# SDR 2006UALA02076

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT Z ANGLES AT THE FOLLOWING STA ATTACHED HOLES DAMAGED, STA 727A STR 25R, STA 727B STR 25R, STA 727C STR 25R, STA 747 STR 25R, AND STA 767 STR 25R.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR STRAP PER MM 53-11-99.
